# SDR COEA0703903

- Difficulty date: February 12, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371311202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION ALONG STRINGER 16R BETWEEN FRAME 22 AND FRAME 23.  THE STRINGER WILL NEED TO BE INSTALLED IN SECTIONS WITH REPAIR SLICES.  THIS WILL RESULT IN A MAJOR REPAIR.  REMOVED STRINGER 16R FROM FRAME 22 TO FRAME 23.  INSTALLED NEW STRINGER SECTION AND FABRICATED STRINGER SPLICE AT STRINGER 16R BETWEEN FRAME 22 AND FRAME 23 IAW ATR42 SRM.  (M)
